# SDR SIMA20131024003

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 24,422 hours, 20,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Forward Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPLAINED OF FOUL ODOR COMING FROM FORWARD CABIN.  COULD NOT DETECT ANY FOUL ODOR IN CABIN AT THIS TIME, NO DEFECT NOTED.
